Women's Entrepreneurship Accelerator Pathway to Girl-Powered Business

Run of Show

Overview:

Power-packed with inspiration and meaningful collaborative work, 150 participants will access coaching, industry influencers, tools and resources, an investor pitch, and networking. The Women Entrepreneurship Accelerator, targets the best and brightest innovators, change agents and creators from across the country. Collectively, these women will transform their communities and by extension, the larger economy through invention, job creation and grassroots leadership and organization.

Objectives:

- Empower women to re-examine their role as business leaders
- Empower and assist women with developing better practices for their business
- Empower and assist women with developing or revamping their business plan
- Educate women on learning how to receive capital and managing it

Audience:

Women business owners

Agenda:

8:00am-8:30am (30 minutes)

Registration Meet and greet Photo Ops for Social Media Light Breakfast

8:27am-8:30am (3 minutes)

Welcome

Dr. Anita Ward, President, Operation HOPE

8:30am-8:45am (15 minutes)

"Get Fired Up"

8:45am-9:05am (20 minutes)

Quick Pitch 1: "Get to Know You"

Participants have two minutes to pitch—ONLY explaining who they are and what their business is about

Facilitators will listen to each while judging and taking notes to provide feedback during the final Table Pitch

SESSION 1

9:05am-10:00am (55 minutes)

Session 1:

Theme: "The Pinkprint: Method to your Madness" Topic: The importance of strategy in business

Moderated by: Nikki Porcher, Founder, Buy from a Black Woman, Inc.

Layout of Session

Description: Discussion centered around best practices in business, the importance of implementing a strategy, developing unique strategies in business, knowing when to pivot in business and reexamine your strategy, and a detailed explanation of how each entrepreneur (speaker) developed her business strategy. Each entrepreneur (speaker) will describe how her strategy worked or did not work in her business.

Panelists:

- 1. Tiffini Gatlin, CEO, Latched & Hooked
- 2. Susanna Spiccia, Founder Kid Opal, Former Executive Director, Re: Imagine ATL
- 3. Elizabeth Foster, President Elect of the NY NAWBO- (National Association of Women Business Owners)
- 4. Dr. Key Hallmon, CEO, Village Market

10:00am-10:15am (15 minutes)

Break

SESSION 2

10:15am-11:00am (45 minutes)

Theme: Package Your Principles

Topic: Values and Culture

Moderated by: Marissa Mitchell, News Anchor, FOX 5 Atlanta

Layout of Session

Description: Discussion on values and culture in business. Speakers will offer insight around how values and culture drive business, how your values will essentially affect business decisions and the importance of defining purpose.

Panelists:

- 1. Christina Lowery, CEO, Girl Rising
- 2. Jennifer Rademaker, EVP Global Customer Delivery, Mastercard
- 3. Jeneba Barrie, Founder and Creative Director, Jeneba Barrie Nude Footwear, LLC.
- 4. Malika Whitley, Founder & Executive Director, ChopART
- 5. Charreah Jackson, Founder, Studio Social; former Sr. Editor, ESSENCE Magazine

11:00am-11:16am (16 minutes)

Quick Pitch 2: USP Pitch (Unique Selling Proposition)

Participants will have two minutes to pitch their business/product and its differentiators. Facilitators will listen to each while judging and taking notes to provide feedback during the final Table Pitch

11:16am-12:00pm (46 minutes)

Table Talk

Facilitators should utilize this time to provide feedback to participants.

Table Facilitators

Ailie Kofoid, COO EML Payments Patricia Montesi, CEO Qolo Shelly Schneekloth, EVP, COO MetaBank Sheree Thornsberry, EVP, Head of Consumer Group Nicole Ibottson, GC Incomm Elizabeth Betty Hoople, BOD for Meta Financial Group Becky Shulman, BOD for Meta Financial Group Joan Herman, COO Paysign

Beth Decker, Senior Vice President of Finance & Accounting, Netspend

Yvonne Devany, VP of Channel Strategy, Netspend

Vera Hinojosa, Vice President, Netspend,

12:00pm-1:00pm (60 minutes)

Keynote Lunch with Brandi Harvey and Karli Harvey Raymond

1:00pm-1:15pm (15 minutes)

SESSION 3

1:15pm-2:00pm (45 minutes)

Session 3

Theme: The Power of the Purse

Topic: Funding

Moderated by: Sheronn Harris, Founding Principal and Attorney, The Harris Firm, PC

Layout of Session

Description: Panel discussion centered around building a budget, managing and raising capital, 360 deals, traditional and non-traditional ways of raising capital (i.e crowd sourcing), the cost of getting into business, importance of financial management and partnering with purpose (understanding when it is beneficial to partner with other businesses)

Panelists:

- 1. Byna Elliott, Senior Vice President, Fifth Third Bank
- 2. Janet Cruz Bisono', Founder, Latina Money
- 3. Fabiana Estrada, Director of Lending in the Southeast, Accion
- 4. Jasmine Crowe, Founder, Goodr
- 5. Maggie Ference, SVP, BB Credit & Ops Director, Huntington Bank

2:00pm-2:16pm (16 minutes)

Quick Pitch 3: Financial Pitch

Participants will have two minutes to pitch their financials to the facilitators. Facilitators will listen to each while judging and taking notes to provide feedback during the final Table Pitch

SESSION 4

2:16pm-3:00pm (44 minutes)

Session 4

Theme: 50 Shades of Green: How to Dominate Sales and Marketing

Topic: Branding, Design, Sales & Marketing

Moderated by: Jae Nash, Atlanta's V-103 On-Air Personality

Layout of Session

Description: Panel discussion focused on the importance of utilizing digital branding and social media in business, how to effectively utilize social media to scale your business, how to build a marketing plan, how to sell (point pricing), gain traction and branding your business.

Panelists:

- 1. Melissa Mitchell, Founder, Abeille Creations
- 2. Pinky Cole, Owner, Slutty Vegan
- 3. Martine Resnick, Co-Founder, The Lola
- 4. Jodi Smith, Independent Producer

3:00pm-3:45pm (45 minutes)

Table Pitch

Facilitators will provide final feedback to pitch participants at the table and select one person from their assigned table to participate in the final pitch competition.

3:45pm-4:00pm (15 minutes)

Break

SESSION 5

4:00pm-4:45pm (45 minutes)

Session 5

Theme: The Reality of Being a Woman in Business

Topic(s): Work-life balance, Mentorship

Moderated by: Chaitra Dalton, Founder, Chaitra, Inc.

Layout of Session

Description: Discussion centered around balancing business and family life or dissecting why work doesn't accommodate balance of life and is actually more about prioritizing; overcoming failure; sisterhood in the workplace; mentorship; creating a culture of transparency and empowering other women to be effective leader; collaborating with other women and cultivating community.

Panelists:

1. Laura Mackenzie, SVP Global Prepaid & Financial Inclusion, Mastercard

- 2. Scarlet Pressley-Brown, Community Development Officer, Children's Healthcare of Atlanta
- 3. Jenn Graham, Founder, Civic Dinners
- 4. Kate Atwood, Founder and Principal, B. Essential, Founder, Kate's Club
- 5. Agatha Achindu, Founder and Vice President of Marketing Yummy Spoonfuls
- 6. Allison Dukes, CFO, SunTrust

4:45pm-5:30pm (45 minutes)

Final Pitch Competition with Judges and Presentation of Grand Prize Judges:

- 1. Jacqueline Reses, Square Capital Lead, Square
- 2. Dr. Nicole Garner Scott, Founder, Amount Financial
- 3. Dr. Eloisa Klementich, Executive Director, Invest Atlanta
- 4. Dr. Anita Ward, President, Operation HOPE

5:30pm-5:35 (5 minutes)

Closing remarks/ Final Thoughts Dr. Anita Ward

5:35pm-6:00pm

Networking Closer/ Mixer (Optional for all guests)

Business Pitch Competition Details

Once participants register for the WEA, she is automatically registered for the business pitch, however, whether she pitches or not is totally up to her.

Here's how it works:

Step 1: Participants will be assigned to a table of 10 that will include other registrants and 1 table facilitator.

Step 2: Throughout the day, each person will participate in 3 quick pitches to the participants and facilitator at your table

Quick Pitch 1: "Get to Know You"

Participants each have two minutes to pitch—ONLY explaining who they are and what their business is

Facilitators will listen to each intro pitch while judging and taking notes to provide feedback during the final table pitch

Quick Pitch 2: USP Pitch (Unique Selling Proposition)

Participants will each have two minutes to pitch their business/product and its differentiators

Facilitators will listen to each USP pitch while judging and taking notes to provide feedback during the final table pitch

Quick Pitch 3: Financial Pitch

Participants will each have two minutes to pitch on their financials Facilitators will listen to each financial pitch while judging and taking notes to provide feedback during the final table pitch

- Step 3: Keep in mind as the facilitator you are responsible for judging the participants at your table throughout the day, so the pitch participants should come prepared with her business plan, financials, and confidence! (The quick pitches are designed to help each person develop a solid 2-3 minute pitch)
- Step 4: At the end of the day, as the facilitator, you will with provide feedback to everyone at the table that pitched
- Step 5: The facilitator will then select one entrepreneur from each table to move on to the final round
- Step 6: The finalist from each table will then have 2 minutes to pitch her business to a panel of judges for a chance to win \$2,500
- Step 7: The selected winner will receive the \$2,500 prize; all finalists will be invited to return to Day 3 of HGF19 and participate in an exclusive influencer breakfast